# SDR 99ZZZX2977

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N77310
- Make and model: Cessna 140
- Aircraft serial: 11752
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 04115341
- Condition: Broke
- Location: Aileron
- Part time: 3,657 hours
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

UPPER RIGHT AILERON PULLEY BRACKET BROKEN IN-FLIGHT ABOUT 2 MINUTES AFTER TAKEOFF.  AIRPLANE WAS FLOWN RUDDER ONLY BACK TO AIRPORT.  NO DAMAGE OR INJURIES.
